# SDR SWAA2016041450889

- Difficulty date: March 30, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 32,895 hours, 16,321 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146A1300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON FRAME SPLICE CAP CORRODED, AT BS 727C, BETWEEN STRINGER 24R - 25R.  R & R SPLICE IAW DWG & SRM.
